Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 9, NWS St. Louis, MO

January 7, 20084 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jan 7, 2008, 7:23 PM CST for 4 counties in Missouri. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 7, 2008, 7:23 PM CST (01:23 UTC)
Expired
Jan 7, 2008, 8:15 PM CST
In force
52 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Boone County, MO, Callaway County, MO, Cole County, MO, Moniteau County, MO

The radar

The Pleasant Hill radar (KEAX), 157 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 7, 8:10 PM CSTHAIL 12 S New Bloomfield, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 47 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 7, 1:52 PM CSTTornado WatchSPC146 days

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.4 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-01-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 765 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-01-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 281 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
765 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
955 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
281 m²/s²
0-3 km storm-relative helicity
338 m²/s²
Significant tornado parameter
1.7
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 080123
SVRLSX
MOC019-027-051-135-080215-
/O.NEW.KLSX.SV.W.0009.080108T0123Z-080108T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
723 PM CST MON JAN 7 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BOONE COUNTY IN CENTRAL MISSOURI
  SOUTHWESTERN CALLAWAY COUNTY IN CENTRAL MISSOURI
  NORTHERN COLE COUNTY IN CENTRAL MISSOURI
  SOUTHERN MONITEAU COUNTY IN CENTRAL MISSOURI

* UNTIL 815 PM CST

* AT 720 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
  HIGH POINT...OR 8 MILES SOUTH OF CALIFORNIA...AND MOVING NORTHEAST
  AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MCGIRK...
  RUSSELLVILLE...
  CENTERTOWN...
  ST. MARTINS...
  HOLTS SUMMIT...
  LAKE MYKEE...
  NEW BLOOMFIELD...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN ST LOUIS.

LAT...LON 3857 9280 3882 9226 3862 9192 3844 9250
      3842 9262
TIME...MOT...LOC 0123Z 239DEG 36KT 3854 9253

$$

TES
2 follow-up statements
000 
WWUS53 KLSX 080150
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
750 PM CST MON JAN 7 2008

MOC135-080200-
/O.CAN.KLSX.SV.W.0009.000000T0000Z-080108T0215Z/
MONITEAU MO-
750 PM CST MON JAN 7 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MONITEAU COUNTY IS
CANCELLED...

LAT...LON 3857 9245 3861 9243 3882 9226 3862 9192
      3858 9203 3858 9204 3856 9208 3857 9209
      3855 9215 3845 9247
TIME...MOT...LOC 0150Z 243DEG 42KT 3859 9239

$$

MOC019-027-051-080215-
/O.CON.KLSX.SV.W.0009.000000T0000Z-080108T0215Z/
COLE MO-CALLAWAY MO-BOONE MO-
750 PM CST MON JAN 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CST
FOR SOUTHERN BOONE...SOUTHWESTERN CALLAWAY AND NORTHERN COLE
COUNTIES...

AT 749 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR CENTERTOWN...OR ABOUT 9 MILES EAST OF CALIFORNIA...MOVING
NORTHEAST AT 45 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
ELSTON...ST. MARTINS...MARION...HARTSBURG...JEFFERSON CITY...
ASHLAND...LAKE MYKEE...HOLTS SUMMIT...WAINWRIGHT AND TEBBETTS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3857 9245 3861 9243 3882 9226 3862 9192
      3858 9203 3858 9204 3856 9208 3857 9209
      3855 9215 3845 9247
TIME...MOT...LOC 0150Z 243DEG 42KT 3859 9239

$$

TES
000 
WWUS53 KLSX 080213
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
813 PM CST MON JAN 7 2008

MOC019-027-051-080223-
/O.EXP.KLSX.SV.W.0009.000000T0000Z-080108T0215Z/
COLE MO-CALLAWAY MO-BOONE MO-
813 PM CST MON JAN 7 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BOONE...SOUTHWESTERN
CALLAWAY AND NORTHERN COLE COUNTIES EXPIRES AT 815 PM CST...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A TORNADO WATCH 
REMAINS IN EFFECT UNTIL 5 AM CST.

LAT...LON 3857 9245 3861 9243 3882 9226 3862 9192
      3858 9203 3858 9204 3856 9208 3857 9209
      3855 9215 3845 9247
TIME...MOT...LOC 0213Z 243DEG 42KT 3871 9208

$$

TES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 7, 5:41 PM CST, 1 hour 42 minutes earlier.

Area forecast discussion, Jan 7, 5:41 PM CST, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
541 PM CST MON JAN 7 2008

.DISCUSSION...
BUSY JANUARY SEVERE WEATHER DAY WITH TORNADO WATCH ALREADY IN EFFECT
FOR NWRN THIRD OF THE CWA.  MAIN CONCERN DEALS WITH HOW SEVERE
TRENDS WILL EVOLVE THROUGH TONIGHT...AND POTENTIAL FOR HEAVY
RAINFALL TONIGHT.  FORECAST IS GENERALLY BASED ON THE GFS WHICH HAS
BETTER SUPPORT OF THE OTHER MODELS...THOUGH DID DISCOUNT ITS QPF
AND MASS FIELDS THAT ARE OVERDONE BY CONVECTIVE FEEDBACK.

SEVERE WEATHER POTENTIAL LOOKS TYPICAL OF DEEP COOL SEASON EVENTS
WITH CURRENT MUCAPES IN THE INSTABILITY AXIS RANGING UP TO 1000
J/KG THAT IS PROGGED WHICH WILL REMAIN BETWEEN 500-1000 J/KG THROUGH
12Z.  0-6KM BULK SHEAR OF 60-80KS WILL BE MORE THAN SUFFICIENT TO
OFFSET WEAK THERMODYNAMICS TO KEEP SEVERE WEATHER THREAT GOING
THROUGH THE NIGHT.  HAIL WILL CERTAINLY BE A THREAT WITH CURRENT
RADAR SHOWING 65 DBZ CORES REACHING 15K FT.  0-1KM BULK SHEAR OF
20-40KT INDICATES THE POSSIBILITY OF TORNADOES WITH ANY SURFACE
BASED STORM THROUGH THE NIGHT.

ALSO HAVE CONCERNS WITH HEAVY RAINFALL. CONSIDERED ISSUING A
FLOOD WATCH...BUT HOLDING OFF BECAUSE OF THE RELATIVELY DRY
SOIL MOISTURE. STRONG LOW LEVEL JET WILL CONTINUE TO TRANSPORT
HIGH VALUES OF PRECIPITABLE WATER INTO THE REGION...AND THERE WILL
BE SOME POTENTIAL FOR TRAINING GIVEN THE ALIGNMENT OF LOW LEVEL
AND UPPER LEVEL FLOW. WILL CONTINUE TO MENTION LOCALLY HEAVY
RAINFALL IN THE FORECASTS AND THE HWO.

COLD FRONT WILL NOT CLEAR THE ERN PART OF THE CWA UNTIL EARLY
AFTERNOON TOMORROW.  THERE WILL STILL BE THE POTENTIAL FOR SEVERE
UNTIL THE FRONT PASSES.

ANOTHER STORM SYSTEM WILL MOVE QUICKLY ACROSS THE REGION ON THURSDAY
BRINGING AND CHANCE OF RAIN OR SNOW.

IN THE EXTENDED (THURSDAY NIGHT-NEXT MONDAY)...MEDIUM RANGE MODELS
ARE IN FAIRLY GOOD AGREEMENT WITH UPPER FLOW GRADUALLY AMPILFYING
INTO EARLY NEXT WEEK...AND ONLY SHOW SOME MINOR TIMING DIFFERENCES
IN SHORTWAVES.   THERE ARE SOME DIFFERENCES BETWEEN THE STRENGTH OF
THE SHORTWAVE AND SUBSEQUENT STRENGTHENING OF SFC LOW FRIDAY INTO
SATURDAY OVER THE CENTRAL AND EASTERN UNITED STATES.  WILL LEAN
TOWARD THE ECWMF BASED ON ITS CONTNUITY FOR THIS FORECAST.  WITH
THIS SAID...WILL KEEP CHANCE OF RAIN/SNOW OVER THE EAST ON THURSDAY
NIGHT AS MIDWEEK TROUGH EXITS AREA.  ECMWF IS SLIGHTLY STRONGER THAN
OTHER MODELS WITH A TROUGH IN THE SRN STREAM THAT WILL MOVE ACROSS
THE REGION THIS WEEKEND...SO HAVE CHC OF RAIN OR SNOW GOING OVER THE
SRN AND ERN COUNTIES SATURDAY NIGHT AND SUNDAY.  ECWMF SHOWS ANOTHER
WEAK SHORTWAVE MOVING THROUGH NEXT MONDAY...BUT DOESNT LOOK LIKE
ENOUGH TO WARRANT MORE THAN SLIGHT CHANCES.  TEMPERATURES ARE BASED
ON A BLEND OF PERSISTENCE...HPC GUIDANCE AND ECWMF.

BRITT

&&

.AVIATION...
FOR THE 00Z TAFS...MAIN AREA FOR TSRA/SHRA DEVELOPMENT THRU LATE
TONIGHT IS EXPECTED TO BE RIGHT WHERE IT IS NOW...NEAR A KUIN-KCOU
AXIS...OR JUST AHEAD OF A QSTNRY CDFNT. WAVE OF LO PRES WILL PUSH
THRU THE FA ALONG THIS FRONT LATER TONIGHT...AND THIS WILL ALLOW
THINGS TO MOVE EWD AGAIN...WITH THE CDFNT PUSHING THRU KUIN/KCOU
MID-LATE TUESDAY MORNING...AND THRU KSTL/KSUS TUESDAY AFTERNOON.
MAIN CHANCES FOR RAIN AT THE TAF SITES WILL FOCUS ON PERSISTENT
CONVECTION ALONG KUIN-KCOU THRU MUCH OF TONIGHT...WITH FOCUS THEN
SHIFTING EWD INTO KSTL/KSUS AREA LATE TONIGHT...AND THEN POSSIBLY
ANOTHER SHOT OF RAIN BEFORE THE FRONT MOVES THRU AROUND MIDDAY/ERY
AFTN. WENT WITH PRIMARILY VFR CIGS FOR PREVAILING CONDS...WITH
LOWER CIGS IN AND AROUND TSRA.

TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jan 7, 3:44 PM CST, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
344 PM CST MON JAN 7 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-081200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
344 PM CST MON JAN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED SEVERE THUNDERSTORMS WILL CONTINUE THROUGH THE NIGHT.
THE MOST LIKELY LOCATION FOR SEVERE THUNDERSTORMS THROUGH EARLY
EVENING WILL BE OVER CENTRAL AND NORTHEAST MISSOURI AS WELL AS
WEST CENTRAL ILLINOIS. THIS THREAT WILL SPREAD EASTWARD THIS
EVENING AND OVERNIGHT. THESE STORMS WILL BE CAPABLE OF PRODUCING
LARGE HAIL...DAMAGING WINDS AND TORNADOES WELL INTO THE OVERNIGHT
HOURS. IN ADDITION...THESE STORMS WILL ALSO PRODUCE LOCALLY HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE CHANCE FOR THUNDERSTORMS CONTINUES ON TUESDAY...PRIMARILY
ACROSS EASTERN MISSOURI AND SOUTHWEST ILLINOIS. SOME STORMS COULD
BE SEVERE ACROSS SOUTH CENTRAL ILLINOIS ON TUESDAY.

THERE IS A CHANCE OF SNOW ACROSS THE AREA ON THURSDAY AND THURSDAY
NIGHT. THERE IS ALSO A CHANCE OF SNOW OVER SOUTHEAST MISSOURI AS
WELL AS SOUTHWEST AND SOUTH CENTRAL ILLINOIS ON SATURDAY NIGHT AND
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THROUGH THE NIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

BRITT

In the hours before

Local storm report, Jan 7, 5:38 PM CST, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
538 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             NEBO                    39.44N 90.79W
01/07/2008  E0.88 INCH       PIKE               IL   TRAINED SPOTTER

            VERY STRONG WINDS.

&&

SIPPRELL
Local storm report, Jan 7, 5:39 PM CST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
539 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND GST     2 W ROODHOUSE           39.48N 90.41W
01/07/2008  E60 MPH          GREENE             IL   TRAINED SPOTTER

&&

SIPPRELL
Local storm report, Jan 7, 5:57 PM CST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
557 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     LADDONIA                39.24N 91.64W
01/07/2008                   AUDRAIN            MO   TRAINED SPOTTER

            THREE QUARTER INCH HAIL WITH 60 TO 70 MPH GUSTS...SOME
            POWER LINES AND SMALL TREES DOWN.

&&

SIPPRELL
Local storm report, Jan 7, 6:08 PM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
608 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             1 W ROODHOUSE           39.48N 90.39W
01/07/2008  E0.75 INCH       GREENE             IL   TRAINED SPOTTER

            DIME SIZED HAIL WITH GUSTY WINDS.

&&

SIPPRELL
Local storm report, Jan 7, 6:40 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
640 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     HAIL             5 E PALMYRA             39.43N 89.90W
01/07/2008  E1.75 INCH       MACOUPIN           IL   AMATEUR RADIO

&&

SIPPRELL
Local storm report, Jan 7, 6:57 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
657 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     TSTM WND DMG     MODESTO                 39.48N 89.98W
01/07/2008                   MACOUPIN           IL   AMATEUR RADIO

            POWER LINES DOWN ... NO POWER IN CITY ... 2 TO 3 INCH
            TREE LIMBS DOWN.

0636 PM     HAIL             MODESTO                 39.48N 89.98W
01/07/2008  E1.00 INCH       MACOUPIN           IL   AMATEUR RADIO

            COVERING THE GROUND WITH FOG.

&&

SIPPRELL

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 6:20 PM CSTSevere Thunderstorm WarningLSXPike40 min
Jan 7, 8:12 PM CSTSevere Thunderstorm WarningLSXCallaway, Montgomery, Warren48 min
Jan 7, 8:27 PM CSTTornado WarningLSXPike48 min
Jan 7, 8:35 PM CSTTornado WarningLSXCrawford, Franklin, Gasconade40 min
Jan 7, 8:52 PM CSTSevere Thunderstorm WarningLSXGasconade, Osage38 min
Jan 7, 9:04 PM CSTTornado WarningLSXGasconade, Osage41 min
Jan 7, 9:43 PM CSTTornado WarningLSXLincoln, Pike47 min
Jan 7, 9:43 PM CSTTornado WarningLSXFranklin, Gasconade, Warren27 min
Jan 7, 10:01 PM CSTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade44 min
Jan 7, 10:43 PM CSTSevere Thunderstorm WarningLSXFranklin, Saint Charles, Warren47 min
Jan 7, 11:18 PM CSTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis42 min
Jan 8, 12:08 AM CSTSevere Thunderstorm WarningLSXCrawford, Gasconade52 min
Jan 8, 12:35 AM CSTSevere Thunderstorm WarningLSXFranklin, Washington40 min
Jan 8, 1:10 AM CSTSevere Thunderstorm WarningLSXJefferson, Saint Louis, City of Saint Louis50 min
Jan 8, 3:39 AM CSTRiver Flood WarningLSXMarion17 hr
Jan 8, 4:26 AM CSTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Osage, Washington49 min
Jan 8, 4:39 AM CSTSevere Thunderstorm WarningLSXIron, Reynolds51 min
Jan 8, 5:02 AM CSTSevere Thunderstorm WarningLSXFranklin, Washington25 min
Jan 8, 1:30 PM CSTRiver Flood WarningLSXLincoln20 hr
Jan 8, 2:30 PM CSTRiver Flood WarningLSXOsage20 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.